Toggle Main Menu Toggle Search

Open Access padlockePrints

The supposed imperfectivity of the Latin American perfect

Lookup NU author(s): Professor Ian MacKenzie


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): MacKenzie I

Publication type: Article

Publication status: Published

Journal: Hispanic Linguistics

Year: 1995

Volume: 6/7

Pages: 29-60

ISSN (print): 0742-5287

Publisher: University of New Mexico